# SDR AALA202508188411

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 77,196 hours, 29,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Open
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L DOOR SLIDE ARMED INTERMITTENTLY WHEN ARMED SELECTED. MAINTENANCE PERFORMED VISUAL INSPECTION ON GIRT ASSEMBLY AND FOUND THE GIRT ASSEMBLY UNFOLDED. MAINTENANCE CORRECTLY FOLDED THE GIRT ASSEMBLY PER AND AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44, AMM 52-73-00.
